# SDR AALA20010247

- Difficulty date: January 29, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMIT ON SEAT TRACK NR 1 AT STA 825.  INSTALLED REPAIR PER AARD 53-20.  (M)
